MathSciNet Relay Station
MathSciNet bibliographic data
MR1758703 (2001d:35055) 35J60 (35B05 35B40)
Liu, Yi; Li, Yi; Deng, Yinbin Separation property of solutions for a semilinear elliptic equation. J. Differential Equations 163 (2000), no. 2, 381–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement